# SDR HNAA2011100600315

- Difficulty date: September 26, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 65,087 hours, 73,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4DF EMERGENCY SIDEWALL LIGHT IS NOT WORKING.  REMOVED LENS, R & R BULB, REINSTALLED LENS. OPS CHECKED GOOD.
